Is asymmetry from Botox permanent?
Thank you for your question and photographs. The effects from Botox are only temporary and once worn off should return you to your previous smile and appearance. Duration of effects will depend on your metabolism, amount, and location of Botox administration. Hang in there, your results should start resolving shortly.
Is asymmetry from Botox permanent?
Thank you for your question and your photos. Good thing about neurotoxin injections is that
they definitely are not permanent. They take
a full 4 months for the neurotoxin injections to wear off completely. At that time, I suggest that you consider
injections from a certified injector in a plastic surgeon’s office. I wish you luck.
I'm so sorry this happened to you. The good new is, Botox is not permanent. Your undesired effects should start to dissipate shortly. Again, I'm so sorry I would inform your injector and document your results.
Asymmetry and drooping following Botox injections
Sorry to hear of your problems with the injection of Botox. You should always choose very experienced doctors to perform your procedures. Fortunately, the effects of the Botox will resolve in a few months. Always seek the best, not the cheapest doctor.
Botox is not permanent and so in 3-4 months the botox will wear off and things will appear as they were before the botox.
Sounds like you had a lot of injections and the asymmetry will of course disappear, but you should be cautioned because simply an MD in a medspa does not translate to expertise. Be sure you see a board certified dermatologist or plastic surgeon
Botox results lasts no longer than 3-4 months and if this is persisting its likely you need a workup for bells palsy (not related to botox). If she only injected your forehead then it makes no sense you have difficult with moving your lower lip. I suggest you see an expert. Best, Dr. Emer.
The good news, as other physician have mentioned is that the affects are not permanent and will wear off in 3-4 months, probably sooner.
Botox needs to be injected under the eyes very judiciously and in a very small amounts. A "snap test", should be performed first. Basically, to make sure your under eye skin snaps back and does not sag. It looks to me that you would "pass" that test. The problem was probably too much Botox was placed beneath the right eye, causing a narrowing. In addition it appears that your injector went too low and lateral below the right eye and may have had hit the zygomaticus minor muscle, thus leading to your asymmetric smile.
My suggestion would be to consult with an experienced dermatologist or plastic surgeon to correct the problems I outlined. You brow might need adjustment too.
As an aside, my colleague Dr. Arslanian implies that some Medi-Spas might be charging $7 a unit for Botox. If you find anybody charging that little, please request that you be given the opportunity to look for the hologram on the vial. Allergan has steadily raised the price of Botox once again, and the source of this Botox might be counterfeit.
Sorry about your experience. Good thing is Botox is not permanent and its effect should be gone by 3-4 months. I would suggest seeking out a plastic surgeon experienced in injectables rather than just looking for the least expensive Botox at a Medspa or something similar. I know it won't make you feel any better, but just remember for the future...you get what you pay for. One of the reasons we don't sell Botox for $7 a unit in our practice is the amount of training I have plus the amount of time I spend with my patients to make sure they get the result they want.
I would go back to your injector and voice your concerns. If you have lost confidence, seek out an experienced injector in your area for a second opinion. If you want to make the drive down to Boca, Steve Fagien is down there and one of the most reputable, knowledgeable, and experienced injectors in the country.
Hope this helps
"The above answer has been given without seeing this
patient and cannot be substituted for actual in-person examination and medical
advice; it is only opinion. Seek in-person treatment with a trained medical
professional for appropriate care."
Botox Side Effects
Thanks for your question. This is a question that we
get asked often by our patients. The most common SIDE-EFFECTS of toxin
injections include: Swelling, Redness, and Bruising at the site of
injection. Complications are rare and only temporary, but may include
paralysis of other nearby muscles, temporary eyelid ptosis (dropping of
eyelids, 2% risk, lasts 2-3 weeks), temporary brow ptosis (dropping of
eyebrows, 2% risk, lasts 2-3 weeks), cross-eyes, ectropion or edema of the
lower eyelid, dry eyes, double vision, transient headaches (10%), local
numbness (lasting 2-3 weeks), flu-like symptoms, rash at the injection site,
pain at the injection site, infections, and bruising (need to avoid blood